# SDR C2XA02CL214

- Difficulty date: October 29, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: P2070005120
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CMH FLIGHT 3961 THE CREW REPORTED A BURNED PLASTIC ODOR COMING FROM THE REAR OF THE CABIN.  THEY REPORTED THE ODOR SEEMED TO BE ASSOCIATED WITH THE APU AND THE NR 2 PACK.THE AIRCRAFT WAS RELEASED IAW MEL 21-51-00/1.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE APU AND NR 2 PACK.  NO DEFECTS WERE FOUND.   MAINTENANCE FOUND THE AFT EMERGENCY FLASHLIGHT CHARGER ASSEMBLY BURNED.  THE CHARGER ASSEMBLY WAS REPLACED.
